# SDR MYWA110089

- Difficulty date: August 12, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30039
- Aircraft time: 28,911 hours, 10,365 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Dirty
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 1 ENGINE STARTER START CUTOUT EARLY, SECOND ATTEMPT NO START.  CLEANED CONNECTOR ON NR 1 ENGINE START VALVE RESCURED AND OPS CHECK NORMAL AS PER AMM 80-11-00 & 71-00-00 NO DEFECTS NOTED.
